# SDR C2XA01IA238

- Difficulty date: May 9, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE AFT EMERGENCY LIGHT BATTERY PACK WAS FOUND TO HAVE LOW VOLTAGE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
